# SDR CALA2009121600725

- Difficulty date: December 16, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- Aircraft time: 46,332 hours, 13,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT SLIDE LIGHT OUT AT L2 DOOR.  REPLACED LAMP AT L2 MAIN DOOR EMERGENCY EXIT EXTERIOR SLIDE LIGHT.  OPS CHECKS GOOD.
